We introduce Riemann–Hilbert problems determined by the refined Donaldson–Thomas theory. They involve piecewise holomorphic maps from the complex plane to the group of automorphisms of a quantum torus algebra. We study the simplest case in detail and use the Barnes double gamma function to construct a solution.

A Quantized Riemann–Hilbert Problem in Donaldson–Thomas Theory / Barbieri, Anna; Bridgeland, Tom; Stoppa, Jacopo. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1687-0247. - 2022:5(2022), pp. 3417-3456. [10.1093/imrn/rnaa294]

A Quantized Riemann–Hilbert Problem in Donaldson–Thomas Theory

Stoppa, Jacopo
2022-01-01

Abstract

We introduce Riemann–Hilbert problems determined by the refined Donaldson–Thomas theory. They involve piecewise holomorphic maps from the complex plane to the group of automorphisms of a quantum torus algebra. We study the simplest case in detail and use the Barnes double gamma function to construct a solution.
2022
5
3417
3456
https://arxiv.org/abs/1905.00748
Barbieri, Anna; Bridgeland, Tom; Stoppa, Jacopo
File in questo prodotto:
File Dimensione Formato  
IMRN2020.pdf

embargo fino al 31/03/2023

Descrizione: Articolo principale
Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 372.06 kB
Formato Adobe PDF
372.06 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/118089
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 0
social impact